Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

$ {\rm PL}$ involutions on the nonorientable $ 2$-sphere bundle over $ S\sp{1}$


Author: Paik Kee Kim
Journal: Proc. Amer. Math. Soc. 55 (1976), 449-452
DOI: https://doi.org/10.1090/S0002-9939-1976-0394717-1
MathSciNet review: 0394717
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: We show that there are exactly nine distinct $ {\text{PL}}$ involutions on the nonorientable $ 2$-sphere bundle over $ {S^1}$, up to $ {\text{PL}}$ equivalences. This, together with results of [1], [3] and [8], classifies all $ {\text{PL}}$ involutions on the $ 2$-sphere bundles over $ {S^1}$.


References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0394717-1
Keywords: $ 2$-sphere bundles over $ {S^1}$, $ {\text{PL}}$ involution, fixed-point set
Article copyright: © Copyright 1976 American Mathematical Society